# SDR SWI2025F01540

- Difficulty date: August 26, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM LBL9.0 FWD OF FS685.00 IS CORRODED   (C-CHECK RO 11/22/2025)REPAIRED FLOOR BEAM LBL9.0 BETWEEN FS613.0 - FS685.50 REF REO 670-53-31-1095 REV -A DATE 2025-11-06 DISPOSITION A TO C AND CRJ 700 SRM 53-00-41-201-001-A01. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR MORE DETAILS.
